# SDR CA130826004

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,067 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Body
- Part number: 6538981A19
- Condition: Seized
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FUEL INJECTION, SYS PRESSURE CHECK GROUND RUN AND ADJUSTMENT, THE THROTTLE BODY CONTROL ARM BECAME STIFF TO THE POINT WHERE THE THROTTLE CONTOL WOULD NO LONGER OPEN OR CLOSE THE THROTTLE VALVE.  CABLE WAS REMOVED AT THE VALVE AND FOUND TO BE RUNNING FREELY, THROTTLE BODY ARM FOUND SEIZED.  THOTTLE BODY REPLACED AND ACFT RELEASED.  UNIT SN A08HA124R, SENT FOR EVALUATION.
